# SDR DALA2019031401669

- Difficulty date: March 14, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 47,348 hours, 32,882 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN FORMER ON STA Y=800 UNDER LWR MARKER BEACON LIGHT ACCESS PANEL (FUS). NRC 00346: FORMER ON STA Y=800 WAS REPLACED PER SRM 53-20-02-0I, 51-20-09-0G, 51-41-02-0G, AND 51-41-05-0G. (LP #0984244)
